# SDR FDEA200905161693

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Part number: 65162228
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 SLAT AFT LOWER CHORD ANGLE IS CRACKED AT INBD UPSTOP PAD REMOVED NR 6 SLAT COVE ACCESS PANELS IAW SRM 51-30-2. CUT OUT DAMAGED AREA IAW SRM 51-10-1. FABRICATED NEW ANGLE AND SPLICE IAW SRM 51-40-4 AND 57-50-2   FIG. 2. ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS   IAW SRM 51-30-2. CLOSED COVE PANELS IAW SRM 51-30-2.
